# SDR CA130925004

- Difficulty date: September 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,124 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 14,634 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL ROTOR GEARBOX CHIP LIGHT ILLUMINATED, THE PILOT RETURNED TO STAGING. MAINTENANCE INSPECTED THE CHIP PLUG AND DISCOVERED A SMALL NR OF CHIPS, CLEANED, REINSTALLED AND FLYING RESUMED. CHIP LIGHT RETURNED THE NEXT DAY AND THE TAIL ROTOR GEARBOX WAS CHANGED.
